# SDR A6WA200840145

- Difficulty date: February 20, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 12,093 hours, 11,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON CARGO BAY FLOOR SILL FS 574 LBL 45 UNDER BRACKET RETAINER.   NEW  UNDER BRACKET RETAINER INSTALLED IAW CRJ REO 601R-53-61-690 REV D.  (M)
